# SDR CALA2025012700196

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL CRACK AT LBL 45" BETWEEN STA 328-344. (REF AAR N/R 9937074) REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 328-344 LBL 45" MAIN CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 141A5400.
